MathSciNet Relay Station
MathSciNet bibliographic data
MR2147977 92D25 (34C11 34D20)
Ahmad, Shair; Lazer, Alan C. Average growth and extinction in a competitive Lotka-Volterra system. Nonlinear Anal. 62 (2005), no. 3, 545–557.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement